Hello, my name is***** and I have over 20 years of experience as a veterinarian. I am sorry to hear that Zion ingested a pill with 325mgs of acetaminophen and 5mgs of hydrocodone.
We see toxicity symptoms in dogs at a dose of acetaminophen higher than 75 mg per kilogram (2.2 pounds per kilogram) of body weight.
At 70 pounds she is 32 kilograms, so she would need to eat of 2386mgs of acetaminophen. (32kg X 75mg/kg = 2386mg).
325mgs is less than the toxic amount for a 70 pound dog. You should not see any symptoms of toxicity in her from that.
Signs to watch for with acetaminophen toxicity would be brown or gray colored gums, difficulty breathing, edema or swelling of the face, neck, legs or feet, vomiting, yellow color to the skin and in very severe cases coma.
I would encourage her to drink plenty of water tonight and watch her closely but at the dose she ate she should be fine.
Hydrocodone is used as a cough suppressant in dogs.
The usual dose is 0.22mg to 0.25mg per kilogram of body weight, so a usual dose for her would be 7mgs to 8mgs.
She ingested 5mgs which is not even a usual dose for her size.
I would not be concerned about this amount.
Side effects that can be seen, even with a normal dose include sedation, constipation and vomiting.
Though ideally she would not have eaten the medication I don't think there will be any long term effects. Keep her away from stairs and high places so she doesn't fall and hurt herself as she may be sleepy, but she should be back to herself by tomorrow.
Please let me know if you have any further questions.